68.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Side affects after treatment

2 REPLIES 2
Guest user
Not applicable

Re: Side affects after treatment

Good morning Shirleyida,
Although I did not have chemo I am experiencing dizziness, this occurs mostly in the evenings for some reason. I have an appointment tomorrow Thursday with the Oncologist, my first after treatment ended. I will mention it then, I will probably be told it is down to the radiotherapy like everything else has been that I have experienced since finishing treatment. I hope your appointment goes well and you get an answer, I think that is all we really want, is to know that what we are experiencing is down to having this or doing that, but we need to know with confidence, not just guess work as I feel can happen.

Debbie, I had something similar to what you experienced a few years ago, I was also sitting down when it happened, that was put down to an acute migrain, which I had never had before or since. Good luck to you both
eileenmary

Guest user
Not applicable

Re: Side affects after treatment

Hi

I had something similar, I spent most of Friday in hospital having tests, I'd had my last chemo the previous Friday. I was sat talking to my BCN and I started feeling really hot, then sick and then this incredible dizziness, black was coming in from the edges of my vision and I couldn't really hear what the BCN was saying, that lasted for well over 10 minutes, when it had gone and I was feeling a little better my BCN took my blood pressure and it was extremely low for me, who knows what it was whilst I was having the attack. I'd had a similar attacks several times during the week but nothing as bad as that, I was left feeling very dizzy for the next couple of days and felt quite unsteady. The doctors thought that it might be the chemo but the oncs said no. All tests came back normal and my blood pressure returned to normal by the end of the day. The doctors in MAU just kept on going on about not getting up too quickly, even though I kept on pointing out that I was sat down when it happened and had been for a while! So I'm left not knowing what was going on, I just know that it was the scariest thing ever and I hope it never happens again.

Good luck with the Neuro's hope they can get to the bottom of it.

Take care

Debbie
x

Guest user
Not applicable

Side affects after treatment

Hi.
I am trying to find out if anyone has been left with dizzyness after treatment.
I had Chemotherapy and had 5 treatments after each I landed up in Hospital.
I did not have sickness but a lot of passing out fits and had to have a lot of blood and drugs.I have lost my balance on the left side.my Cemo Doctor does no understand it as he said it should have worn off by now. and I just wanted to know if anyone else knows or has this side affect.
Am going to see a Neurology Consultant this month in hope he can shed some light on it, the good news was I did not need my 6th Cemo. and my family and myself are taking this in my stride in fact some times we can laugh when I walk off track.Good luck to all those who are still fighting cancer my thoughts are with you and well done to those who have beaten it.